MAUDE Adverse Event Report: CONCORD MANUFACTURING CRIT-LINE CLIP (CLIC) - USB; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS

CONCORD MANUFACTURING CRIT-LINE CLIP (CLIC) - USB; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Model Number CRIT-LINE CLIP (CLIC) - USB
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported problems of the clic device ¿overheating¿ and ¿not functioning¿ is confirmed.When connected to a crit-line iv monitor the clic device was not recognized by the monitor, the device¿s red light did not turn on, and the device became hot to the touch.During testing it was determined that inductor l103 on the power supply board became hot to the touch.It is known that if capacitor c219 fails as a short on a clic device¿s transmitter board additional current will flow through inductor l103 on the power supply board.The additional current through inductor l103 causes the dissipation of additional heat.An inspection of the clic device¿s transmitter board revealed capacitor c219 has burn damage.The failures on the transmitter and power supply boards will cause the observed failures of the clic device¿s led to light and the failure of the clm iv to recognize the clic device.
 
Event or Problem Description
Biomed technician at a hemodialysis clinic reported that the crit-line clip (clic) - usb device was overheating and not functioning.Follow up with the biomed technician indicated the allegation occurred during treatment.The alleged device was removed from the dialysis machine and it was hot to the touch.Patient treatment continued without interruption or complications.

Brand Name
CRIT-LINE CLIP (CLIC) - USB
Common Device Name
ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Manufacturer (Section D)
CONCORD MANUFACTURING
4040 nelson avenue
concord CA 94520
MDR Report Key7624898
Report Number2937457-2018-01738
Device Sequence Number16692795
Product Code KOC
UDI-Device Identifier00840861101139
UDI-Public00840861101139
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K121599
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCRIT-LINE CLIP (CLIC) - USB
Device Catalogue NumberCL10041001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2018
Was the Report Sent to FDA? No
Device Age MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2018
Initial Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1